1 doctor weighed in:

My four year old son had surgery two days ago and now he has a rash. He is on Tylenol (acetaminophen) with codeine he has had four doses before the rash started.

1 doctor weighed in

In brief: Call your doctor

The best course of action is to call your doctor immediately and let him know about the rash.
Tylenol (acetaminophen) can cause severe skin reactions and in addition since your son was in surgery he should be evaluated right away for any infectious causes of a skin rash as well. I would advise taking him in immediately.

In brief: Call your doctor

The best course of action is to call your doctor immediately and let him know about the rash.
Tylenol (acetaminophen) can cause severe skin reactions and in addition since your son was in surgery he should be evaluated right away for any infectious causes of a skin rash as well. I would advise taking him in immediately.
Dr. Cornelius O'leary jr
Dr. Cornelius O'leary jr
Thank
Get help from a real doctor now
Dr. Cindy Juster
Board Certified, Pediatrics
33 years in practice
2M people helped
Continue
111,000 doctors available
Read more answers from doctors